Integer symmetric matrices having all their eigenvalues in the interval [-2,2]. / Mckee, James; Smyth, Chris.

In: Journal of Algebra, Vol. 317, No. 1, 01.11.2007, p. 260-290.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)260-290
Number of pages31
JournalJournal of Algebra
Volume317
Issue number1
DOIs
Publication statusPublished - 1 Nov 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 53997